Dying Man’s Daily Journal – Feeling better


This past while purely from a medical point of view hasn’t been a lot of fun. My heart seems to think it is the drummer in a rock band beating it’s own and often very different rhythms. Some times very soft (have difficulty even feeling the pulse) other times must be like the drum solo (I can feel it pounding and banging away so hard, I almost think it is trying to break its way out of my chest). I think it must be playing rock and roll, the beat is fast at times very fast.

Over all these years my blood pressure has never been an issue. It was always like 117/75 or within 2 or 3 numbers of both top and bottom. I am assuming it ties in with the A Fib gobies up and down like a yo yo. Top number will be in the 160’s an hour later in the 90’s. Either way it has my head spinning. Doctor’s have been steadily increasing the dosage of a new medication, seemingly with no result. This has gone on for a couple of months now and I really just have not felt well.

It just takes time for the medication to really kick in, become ingrained in your system. My heart rate at rest, Monday – 126, Tyesday – 118, Wednesday – 98, Thursday 84. Still room to improve but getting better and with that I am feeling better.

I sometimes get teased about being a “high end junkie”. I take about 30 pills a day. No none of it is any of the good stuff, all coming through my various doctors. Read all the potential side affects. It is enough to drive you nuts. Just read a joke that gave me a good laugh.
“All medications seem to come with a whole list of potentially negative side effects. Just once I would like to read of a potential side effect being extreme sexiness.”

Advertisements

5 Responses to Dying Man’s Daily Journal – Feeling better

  1. M T McGuire says:

    Great news Bill. So glad to hear that you are feeling better.

    Cheers

    MTM

  2. Hilary says:

    Hi Bill .. so pleased to read this … cheers Hilary

  3. rangewriter says:

    What a marvelous sense of humor you have! I love the metaphor of your heart and a rock drum solo! Keep thumping!

  4. Mel says:

    Holy cow, Bill. That has to be scary….and hard on your body. I’m relieved to read that there’s some effect from the meds. I’ll hope for continued improvement and some rest from all that out of control thumping that’s going on for you. No wonder you’ve been feeling so cruddy. You poor thing. A bit of success with the meds would be a welcome thing.
    I’m glad you have the sense of humour you have. I read the number of meds you take and I wondered if you rattled when you walked. LOL…I don’t know how you couldn’t.
    At points in my treatments I took 38 pills in one sitting. No fun, but you do what you need to. I remember thinking I HAD to be rattling. LOL

    I’m hoping with the cooler weather you’ve found some relief — and that some of those fall colours have brightened your world.
    Hope Vi’s getting around a bit better….

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: